RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 434–444 (Mi mz1965)  

Spherical functions on a finite affine space with a series of Zelevinsky subgroups

E. E. Petrov

Kolomna State Pedagogical Institute

Full text: PDF file (1438 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 300–306

Bibliographic databases:

Received: 16.09.1993

Citation: E. E. Petrov, “Spherical functions on a finite affine space with a series of Zelevinsky subgroups”, Mat. Zametki, 57:3 (1995), 434–444; Math. Notes, 57:3 (1995), 300–306

Citation in format AMSBIB
\Bibitem{Pet95}
\by E.~E.~Petrov
\paper Spherical functions on a~finite affine space with a~series of Zelevinsky subgroups
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 434--444
\mathnet{http://mi.mathnet.ru/mz1965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346442}
\zmath{https://zbmath.org/?q=an:0878.43019}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 300--306
\crossref{https://doi.org/10.1007/BF02303977}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1965
  • http://mi.mathnet.ru/eng/mz/v57/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:50
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020